Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes diarrhea after the treatment of gonorrhoea?

I went to emergency two weeks ago and found positive of gonorrhea . .. the burning sensation and discharged stopped .. but after the 7 day antibiotics treatment .. I’ve had diarrhea and loss of appetite for days now.. am I not well of the treatment?
Thu, 10 May 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Diarrhea is a common side effect of antibiotics. Some advice that I can give to you are :

- Drink enough fluids. To counter a mild loss of fluids from diarrhea.
- Choose soft and easy to digest foods. These include applesauce, bananas, and rice.
- Consider taking probiotics.
- Take over the counter medications such as Imodium.

Hope I have answered your query. Let me know if I can assist you further.

Regards,      
Dr. Dorina Gurabardhi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a male and was treated for chlamydia and gonorrhoea 8 days ago and have seen no signs of discharge or urination pain clearing up. Actually the...